# SDR 05FDEA01555

- Difficulty date: June 9, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nose Cowl
- Component: Nose Cowl
- Component part number: 2242101565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NOSE COWL AT APPROXIMATELY SEVEN O' CLOCK POSITION EXTERIOR SURFACE FOUND WAVINESS.  NR 1 ENGINE, NOSE COWL REMOVED AND REPLACED PER AMM 71-11-01-4.
